# SDR ASOA201002031

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 18,582 hours, 15,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, RECEIVED SMOKE TOILET CAUTION MSG. RETURNED TO DEPARTURE, MSG CLEARED ON APPROACH.  FIRE FIGHTERS FOUND NO SIGNS OF FIRE.   EMERGENCY DECLARED -- ACFT RETURNED TO DEPARTURE AFTER T/O.  COMPLIED WITH OPS CHECK OF LAV SMOKE DETECTOR, NO FAULT FOUND. RAN NR 1 & NR 2 ENGINES AT 85 PERCENT N1 FOR 10 MIN WITH 10TH STAGE BLEEDS ON.  SOURCED ODOR & VAPOR BEING PRODUCED BY NR 2 PACK.  REFER TO LOG ITEM 589716-1 FOR PACK DEFER.  WORK DONE IAW AMM 21-10-00.
